Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/44912
Title: Applications of Integral Equation Calculations to High-Temperature Solvation Phenomena
Authors: Kusalik, Peter G.
Chialvo, A. A.
Kalyuzhnyi, Yu. V.
Cummings, P. T.
Keywords: Chemistry
Issue Date: 2000
Publisher: Springer
Citation: Chialvo, A. A., Kusalik, P. G., Kalyuzhnyi, Yu V. and Cummings, P. T. (2000). "Applications of Integral Equation Calculations to High-Temperature Solvation Phenomena". Journal of Statistical Physics, Vol. 100, No. 1-2: 167-199.
Description: The original publication is available at www.springerlink.com.
URI: http://hdl.handle.net/1880/44912
ISSN: 0022-4715
Appears in Collections:Kusalik, Peter G.

Files in This Item:
File Description SizeFormat 
Kusalik_JSP_2000_pk002.pdf14.35 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.